# SDR CALA0200127

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO INCH CRACKS AT THE EDGES OF THREE LIGHTENING HOLES IN C-2 DOOR INNER SKIN OVER CENTER BALANCE SPRINGS. A 1" CRACK WAS FOUND AT THE EDGE OF A LIGHTENING HOLE IN C-2 DOOR INNER SKIN AT PULLEY ACCESS PANEL. REPAIR DOUBLERS WERE INSTALLED IAW ECRA 5230-01651 AND 5230-01652.
